# SDR AWXA960566

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION 947 FLOOR BEAM TOP FLANGE, WL 208, RBL 4 AND LBL 4, BOTH TOP AND BOTTOM.  FABRICATED, ALODINED AND INSTALLED REPAIR PARTS PER SRM 53-10-9.  (M)
